# SDR A6WA2019111547011

- Difficulty date: October 8, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 601R32208156
- Condition: Cracked
- Location: Bs 409
- Part time: 41,648 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS409+128 VERTICAL POST RBL18.0 HAS INDICATION INBD SIDE .300 LONG 50% FSH AT AFT FLANGE RADIUS, FAILS NDT.  AIRCRAFT REMOVED FROM SERVICE  REPLACED FS409+128 VERTICAL POST AT RBL18.0 INBD SIDE IAW CRJ200 SRM 51-42-06, BOMBARDIER REO 601R-53 41-889 REV. D, DATED 2018-10-04 AND BOMBARDIER REO 601R-53-41-1418 REV. --, DATED 2011-05-21.
